MathSciNet Relay Station
MathSciNet bibliographic data
MR343000 (49 #7744) 46E10 (41A65)
Zapata, Guido Bernstein approximation problem for differentiable functions and quasi-analytic weights. Trans. Amer. Math. Soc. 182 (1973), 503–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement